# SDR AALA20131210003

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT HAND CUSP MEMBRANE AT STATION 814, OTBD NR 6 SEAT TRACK.  INSTALLED REPAIR DOUBLER IAW AARD 53-20-00-16, SRM 53-14-03, FIGURE 10, SHEET 1 & AA DRAWING FDK3239.
